CSpace
ON THE NUMBER OF CYCLES OF SHORT LENGTH IN THE DE BRUIJN-GOOD GRAPH GN
WAN, ZX; XIONG, RH; YU, MA
1986-10-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume62Issue:1Pages:85-98
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986E767100009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28662
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WAN, ZX,XIONG, RH,YU, MA. ON THE NUMBER OF CYCLES OF SHORT LENGTH IN THE DE BRUIJN-GOOD GRAPH GN[J]. DISCRETE MATHEMATICS,1986,62(1):85-98.
APA WAN, ZX,XIONG, RH,&YU, MA.(1986).ON THE NUMBER OF CYCLES OF SHORT LENGTH IN THE DE BRUIJN-GOOD GRAPH GN.DISCRETE MATHEMATICS,62(1),85-98.
MLA WAN, ZX,et al."ON THE NUMBER OF CYCLES OF SHORT LENGTH IN THE DE BRUIJN-GOOD GRAPH GN".DISCRETE MATHEMATICS 62.1(1986):85-98.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WAN, ZX]'s Articles
[XIONG, RH]'s Articles
[YU, MA]'s Articles
Baidu academic
Similar articles in Baidu academic
[WAN, ZX]'s Articles
[XIONG, RH]'s Articles
[YU, MA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WAN, ZX]'s Articles
[XIONG, RH]'s Articles
[YU, MA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.